# SDR SIMA20130306004

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 31,149 hours, 28,843 cycles
- System (JASC): 3244 · Tire
- Part: Bolt
- Part number: 31641
- Part serial: 28440831P
- Condition: Sheared
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2936 THE CREW REPORTED THE RIGHT MAIN INBOARD WHEEL BOLT AND NUT SHEARED OFF AT LANDING.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED MAIN LANDING GEAR WHEEL ASSEMBLY IN REF TO CARD NO 32-700-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
